# SDR ASAA2015011410266

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,178 hours, 8,989 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EEC BITE SHOWS FAULT 77-10841, THE TOP RT EGT SIGNAL IS OUT OF RANGE.  LOGGED FOR 4 OUT OF 10 LEGS.  FAULT 77-10841 IS AN ECONOMIC LEVEL FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/S FOR FAULT 77-10841 IAW FIM 77-21, TASK 801.  EEC TEST IAW MM 73-21-00-700-804-F00.  CONFIRMED FAULT.  PERFORMED NR 1 ENGINE EGT CONNECTOR CLEANING IAW MM 77-21-00-140-801.  ALL TABLE 2 CONNECTORS CLEANED. T49.5 READINGS BEFORE CLEANING: S1-93.00, S2-14.87, S3-16.25, S4-34.25.  T49.5 READINGS AFTER CLEANING: S1-26.25, S2-13.00, S3-13.87, S4-28.25.  READINGS NOW WITHIN AMM AND FIM LIMITS.  PERFORMED NR 1 ENGINE EEC TEST IAW MM 73-21-00-700-804-F00.  NO FAULTS NOTED.
